I've just collected my latest prescription for Hydroxichloraquine from the pharmacy and find I've been given a different type of pill with a brand new name. I've experienced this many times with my Levothryoxine so I know it's quite usual for doctors to switch brands but am slightly alarmed this time because Plaquenil always make me a bit queasy for a few hours after taking them (not in the league of MTX mind) but this ref to Quinine takes me back to when I was young and went back packing round India with Quinine tablets for malaria deterrent. I realised quite early on that when I took them each week I would feel very sick for a few days afterwards and get a vile taste in my mouth and finally had to stop taking them as I got dysentry so couldn't hack the drug side effects too.
These ones are sugar coated and I'm not sure why I've been moved onto a new brand this time when I've had so much trouble with pills lately? Can anyone enlighten me about them and warn me as I have another day's worth of the Plaquenil to take still - so maybe anticipating trouble before it happens or imagining that it's a cost saving measure when in reality they might be better re the nausea (and I have told the GP I get a bit nauseous from Plaquenil too). Sorry but I'm feeling like a wimp about them because of the name! Tilda